MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, XW, 26", RDLA, SA, 500 LB

Medline Industries, LP MEDLINE; WC, XW, 26", RDLA, SA, 500 LB
Catalog Number KX268V21S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the wheel cap is broken upon unboxing the product".
 
Additional Manufacturer Narrative
The customer reported the item was "new out of box" and "the wheel cap is broken upon unboxing the product"; per photos and customer report, the item was received with a broken rear hubcap and a variety of hairline fractures around the wheel hub.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.The investigation results were confirmed, and after reviewing the photo, it was discovered that the hub cap and numerous spokes appear to have fractured at the hub.The cause was documented as mfg: material composition, and no further actions are required; divisional qa will continue to monitor during monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, XW, 26", RDLA, SA, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50914629
Report Number1417592-2026-51906
Device Sequence Number5344816
Product Code IOR
UDI-Device Identifier00193489179968
UDI-Public00193489179968
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberKX268V21S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown